RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlenko, Vyacheslav Nikolaevich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 40

Number of views:
This page:1023
Abstract pages:6457
Full texts:1312
References:729
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 17.07.1946
E-mail:
Keywords: equatiouns and variational inequalities with discountinuous nonlimarities; nonlinear eigenvalue problems; control problems involving discountinuous nonlimarities.

Subject:

Foundations of the theory of equations with discontinuous nonlinearities are established. This theory includes wide class of elliptic and parabolic boundary-value problems with discontinuous nonlinearities.

Biography

Graduated from Faculty of Mathematica and Mechanica of M. V. Lomonosov Moscow State University (MSU) in 1969 (department of differential equations). Ph. D. thesis was defended in 1972. D. Sci. thesis was defended in 1995. A list of my works contains more than 40 titles.

In 1955, 1997, 1998 I was awarded by grant of International Soros Program of Education in exact sciences in nomination "Soros associate professor". In 2000 and 2001 I entered in number of the winners in competition in nomination "Soros professor".

   
Main publications:
  • Pavlenko V. N. Teoremy suschestvovaniya dlya ellipticheskikh variatsionnykh neravenstv s kvazipotentsialnymi operatorami // Differents. uravneniya, 1988, 24(8), 1397–1402.
  • Pavlenko V. N. Upravlenie singulyarnymi raspredelennymi sistemiami parabolicheskogo tipa s razryvnymi nelineinostyami // Ukr. matem. zhurn., 1994, 46(6), 729–736.
  • Pavlenko V. N. O suschestvovanii polupravilnykh reshenii pervoi kraevoi zadachi dlya uravneniya parabolicheskogo tipa s razryvnoi nelineinostyu // Differents. uravneniya, 1991, 27(3), 520–526.
  • Pavlenko V. N., Vinokur V. V. Rezonansnye kraevye zadachi dlya uravnenii ellipticheskogo tipa s razryvnymi nelineinostyami // Izvestiya vuzov, ser. matem., 2001, 5(468), 43–58.
  • Pavlenko V. N., Potapov D. K. O suschestvovanii lucha sobstvennykh znachenii dlya uravnenii s razryvnymi operatorami // Sib. matem. zhurn., 2001, 42(4), 911–919.

http://www.mathnet.ru/eng/person17956
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245664

Publications in Math-Net.Ru
2020
1. V. N. Pavlenko, D. K. Potapov, “On a class of elliptic boundary-value problems with parameter and discontinuous non-linearity”, Izv. RAN. Ser. Mat., 84:3 (2020),  168–184  mathnet; Izv. Math., 84:3 (2020), 592–607  isi
2019
2. V. N. Pavlenko, A. A. Asryan, “Periodic solutions existence for a second order differential equation with a discontinuous nonlinearity”, Chelyab. Fiz.-Mat. Zh., 4:3 (2019),  323–332  mathnet
3. V. N. Pavlenko, E. Yu. Postnikova, “Sturm — Liouville problem for an equation with a discontinuous nonlinearity”, Chelyab. Fiz.-Mat. Zh., 4:2 (2019),  142–154  mathnet  elib
4. V. N. Pavlenko, D. K. Potapov, “Properties of the spectrum of an elliptic boundary value problem with a parameter and a discontinuous nonlinearity”, Mat. Sb., 210:7 (2019),  145–170  mathnet  elib; Sb. Math., 210:7 (2019), 1043–1066  isi  scopus
2018
5. V. N. Pavlenko, D. K. Potapov, “Elenbaas Problem of Electric Arc Discharge”, Mat. Zametki, 103:1 (2018),  92–100  mathnet  elib; Math. Notes, 103:1 (2018), 89–95  isi  scopus
2017
6. V. N. Pavlenko, D. K. Potapov, “Existence of Three Nontrivial Solutions of an Elliptic Boundary-Value Problem with Discontinuous Nonlinearity in the Case of Strong Resonance”, Mat. Zametki, 101:2 (2017),  247–261  mathnet  mathscinet  elib; Math. Notes, 101:2 (2017), 284–296  isi  scopus
7. V. N. Pavlenko, D. K. Potapov, “Existence of two nontrivial solutions for sufficiently large values of the spectral parameter in eigenvalue problems for equations with discontinuous right-hand sides”, Mat. Sb., 208:1 (2017),  165–182  mathnet  mathscinet  elib; Sb. Math., 208:1 (2017), 157–172  isi  scopus
8. V. N. Pavlenko, D. K. Potapov, “Estimates for a spectral parameter in elliptic boundary value problems with discontinuous nonlinearities”, Sibirsk. Mat. Zh., 58:2 (2017),  375–385  mathnet  elib; Siberian Math. J., 58:2 (2017), 288–295  isi  elib  scopus
2016
9. V. N. Pavlenko, D. K. Potapov, “Existence of solutions to a nonvariational elliptic boundary value problem with parameter and discontinuous nonlinearity”, Mat. Tr., 19:1 (2016),  91–105  mathnet  mathscinet  elib; Siberian Adv. Math., 27:1 (2017), 16–25  scopus
2015
10. V. N. Pavlenko, D. K. Potapov, “The existence of semiregular solutions to elliptic spectral problems with discontinuous nonlinearities”, Mat. Sb., 206:9 (2015),  121–138  mathnet  mathscinet  zmath  elib; Sb. Math., 206:9 (2015), 1281–1298  isi  scopus
2012
11. V. N. Pavlenko, T. A. Petrash, “Periodic solutions of the vibrating string equation with Neumann and Dirichlet boundary conditions and a discontinuous nonlinearity”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  199–204  mathnet  elib
12. I. F. Galikhanov, V. N. Pavlenko, “Periodic solutions of the telegraph equation with a discontinuous nonlinearity”, Ufimsk. Mat. Zh., 4:2 (2012),  74–79  mathnet  mathscinet
2011
13. V. N. Pavlenko, M. S. Fedyashev, “Periodic solutions of parabolic equations with discontinuous nonlinearities”, Vestnik Chelyabinsk. Gos. Univ., 2011, 14,  94–101  mathnet
14. V. N. Pavlenko, D. Y. Medvedev, “Periodic solutions of parabolic equations with homogeneus bondary Dirichlet conditions time depent coefficients and discontinuous nonlinearity”, Vestnik Chelyabinsk. Gos. Univ., 2011, 13,  20–26  mathnet
2010
15. V. N. Pavlenko, “The resonance elliptic boundary value problem with discontinuous nonlinearity of linear growth”, Vestnik Chelyabinsk. Gos. Univ., 2010, 12,  43–48  mathnet
2008
16. V. N. Pavlenko, “Parabolic type equations with discontinuous nonlinearity”, Vestnik Chelyabinsk. Gos. Univ., 2008, 10,  49–53  mathnet
2006
17. V. N. Pavlenko, M. A. Pribyl, “Resonance elliptic variational inequalities with discontinuous nonlinearities”, Differ. Uravn., 42:1 (2006),  120–125  mathnet  mathscinet; Differ. Equ., 42:1 (2006), 132–138
2005
18. M. G. Lepchinski, V. N. Pavlenko, “Proper solutions of elliptic boundary-valus problems with discontinuous nonlinearities”, Algebra i Analiz, 17:3 (2005),  124–138  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:3 (2006), 465–475
19. V. N. Pavlenko, E. A. Chizh, “Strongly resonance elliptic variational inequalities with discontinuous nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 7,  49–56  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:7 (2005), 47–54
20. V. N. Pavlenko, D. K. Potapov, “Approximation of boundary value problems of elliptic type with a spectral parameter and a discontinuous nonlinearity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  49–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:4 (2005), 46–52
21. M. G. Lepchinski, V. N. Pavlenko, “Approximation of the resonance boundary-value problems of elliptic type with a discontinuous nonlinearity”, Sibirsk. Mat. Zh., 46:1 (2005),  139–148  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 111–118  isi
2003
22. V. N. Pavlenko, E. A. Chizh, “Регуляризация для уравнений с разрывными некоэрцитивными операторами”, Vestnik Chelyabinsk. Gos. Univ., 2003, 9,  111–123  mathnet
23. M. G. Lepchinski, V. N. Pavlenko, “Аппроксимация краевых задач эллиптического типа с разрывной нелинейностью”, Vestnik Chelyabinsk. Gos. Univ., 2003, 7,  89–98  mathnet
2002
24. V. N. Pavlenko, O. V. Ul'yanova, “Method of Upper and Lower Solutions for Parabolic-Type Equations with Discontinuous Nonlinearities”, Differ. Uravn., 38:4 (2002),  499–504  mathnet  mathscinet; Differ. Equ., 38:4 (2002), 520–527
25. V. N. Pavlenko, L. B. Kozhaeva, “Управление эллиптическими резонансными системами с разрывными нелинейностями”, Vestnik Chelyabinsk. Gos. Univ., 2002, 6,  147–154  mathnet
26. V. N. Pavlenko, E. A. Chizh, “Задача Дирихле для уравнения Лапласа с разрывной нелинейностью без условия Ландесмана–Лазера”, Vestnik Chelyabinsk. Gos. Univ., 2002, 6,  120–126  mathnet
27. V. N. Pavlenko, D. K. Potapov, “О существовании полуоси положительных собственных значений для уравнений с разрывными операторами”, Vestnik Chelyabinsk. Gos. Univ., 2002, 6,  114–119  mathnet
28. V. N. Pavlenko, V. V. Vinokur, “Теоремы существования для уравнений с некоэрцитивными разрывными операторами”, Vestnik Chelyabinsk. Gos. Univ., 2002, 6,  104–113  mathnet
2001
29. V. N. Pavlenko, V. V. Vinokur, “Resonance boundary value problems for elliptic-type equations with discontinuous nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 5,  43–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:5 (2001), 40–55
30. V. N. Pavlenko, D. K. Potapov, “Existence of a ray of eigenvalues for equations with discontinuous operators”, Sibirsk. Mat. Zh., 42:4 (2001),  911–919  mathnet  mathscinet  zmath; Siberian Math. J., 42:4 (2001), 766–773  isi
1999
31. V. N. Pavlenko, “Управление распределенными системами эллиптического типа с разрывными нелинейностями”, Vestnik Chelyabinsk. Gos. Univ., 1999, 5,  56–67  mathnet
1998
32. V. N. Pavlenko, O. V. Ul'yanova, “The method of upper and lower solutions for elliptic-type equations with discontinuous nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 11,  69–76  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 42:11 (1998), 65–72
1995
33. V. N. Pavlenko, “Control of distributed systems of elliptic type with discontinuous nonlinearities”, Differ. Uravn., 31:9 (1995),  1586–1587  mathnet  zmath
1994
34. V. N. Pavlenko, “Вариационный метод для уравнений с разрывными операторами”, Vestnik Chelyabinsk. Gos. Univ., 1994, 2,  87–95  mathnet
1993
35. V. N. Pavlenko, “The method of monotone operators in problems of the control of distributed systems of elliptic type with discontinuous nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 8,  49–54  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:8 (1993), 47–53
1991
36. V. N. Pavlenko, “On the existence of semiregular solutions of the first boundary value problem for an equation of parabolic type with a discontinuous nonmonotone nonlinearity”, Differ. Uravn., 27:3 (1991),  520–526  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 374–379
37. V. N. Pavlenko, “The method of monotone operators for equations with discontinuous nonlinearities”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 6,  38–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:6 (1991), 38–44
38. V. N. Pavlenko, “Эллиптические вариационные неравенства с разрывными полумонотонными операторами”, Vestnik Chelyabinsk. Gos. Univ., 1991, 1,  29–36  mathnet
1988
39. V. N. Pavlenko, “Existence theorems for elliptic variational inequalities with quasipotential operators”, Differ. Uravn., 24:8 (1988),  1397–1402  mathnet  mathscinet; Differ. Equ., 24:8 (1988), 913–916
1972
40. V. N. Pavlenko, “On the solvability of some nonlinear equations with discontinuous operators”, Dokl. Akad. Nauk SSSR, 204:6 (1972),  1320–1323  mathnet  mathscinet  zmath

2017
41. S. F. Dolbeeva, V. N. Pavlenko, S. V. Matveev, O. N. Dementiev, A. V. Mel'nikov, E. A. Sbrodova, A. A. Soloviev, V. I. Ukhobotov, V. E. Fedorov, E. A. Fominykh, A. A. Ershov, “Arlen Mikhaylovich Il’in. Towards 85th birthday”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017),  5–9  mathnet  elib
42. B. K. Vodolaga, S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, N. L. Klinacheva, Yu. M. Kovalev, A. N. Kraiko, È. S. Kuropatenko, I. V. Kuropatenko, M. V. Kuropatenko, V. A. Levin, I. R. Makeyeva, N. F. Morozov, V. N. Pavlenko, G. A. Sviridyuk, V. A. Simonenko, V. M. Titov, A. V. Fedorov, N. N. Fedorova, V. M. Fomin, N. A. Fomin, A. L. Shestakov, E. S. Shestakovskaya, “Valentin Fedorovich Kuropatenko (1933–2017)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:4 (2017),  151–152  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020